# SDR 22AA200900030

- Difficulty date: November 7, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 75,564 hours, 18,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 387
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 75,564 hours, 18,733 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DISARMED LT INOP.  REMOVED AND INSTALLED LAMP, TEST OK IAW AMM 33-50-02.
